MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS CA 19-9; TEST, CARBOHYDRATE ANTIGEN (CA19-9)

ROCHE DIAGNOSTICS ELECSYS CA 19-9; TEST, CARBOHYDRATE ANTIGEN (CA19-9)
Catalog Number 11776193122
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable elecsys ca 19-9 results for 1 patient sample on a cobas e 602 module.The initial ca 19-9 result from a 1:10 diluted sample was 12.12 u/ml.The customer questioned the low result as it did not match the patient's clinical picture and repeated the sample.The repeat result from a 1:10 diluted sample was 9502 u/ml.The repeat result was deemed correct.No questionable results were reported outside of the laboratory.
 
Additional Manufacturer Narrative
Calibration was last performed on 17-may-2025.The qc recovery data provided was acceptable.The alarm trace did not contain a conspicuous event.Based on the calibration and qc data, a general reagent issue could be excluded.The investigation did not identify a product problem.The cause of the event was found to be consistent with reagent pack handling issues.

Brand Name
ELECSYS CA 19-9
Common Device Name
TEST, CARBOHYDRATE ANTIGEN (CA19-9)
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22792403
Report Number1823260-2025-02468
Device Sequence Number8286913
Product Code NIG
UDI-Device Identifier04015630904297
UDI-Public04015630904297
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K050231
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Catalogue Number11776193122
Device Lot Number78239100
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/23/2025
Supplement Date Received by Manufacturer09/10/2025
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date09/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown